# SDR SWAA2021060176806

- Difficulty date: May 26, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 24,677 hours, 11,124 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR SLIDE MATERIAL VISIBLE / REMOVED AND RE-PACKED AND REINSTALLED SLIDE IN AFT SERVICE DOOR IAW MT 725-61-06
